# SDR IPXA2016081907216

- Difficulty date: August 5, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,954 hours, 12,499 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING ACCESS PANEL 536AB LANGING BETWEEN XORS. 683.4 - 713.65 HAS SEVERAL CRACKS AT FASTENER HOLES.   REPAIRED IAW SRM 57-20-02 REPAIR 5 FIG. 201. (MAJOR)
